# SDR FDEA202504110705

- Difficulty date: April 11, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5377321322400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMP'T LH SIDE PLATE CRACK BETWEEN FR21~FR22 S-43L POSITION. REPLACED THE CRACK PLATE WITH NEW PART AT FWD CARGO COMP'T LH SIDE BETWEEN FR21   TO FR22 , S-43L IAW A300-600F SRM 51-40-21-001 , PARA.6 , PAGE7B~PAGE23. THIS REPAIR IS   CLASSIFIED AS MINOR PER GMM 6-2-100.
